RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 36, Issue 6, Pages 893–912 (Mi mz6130)  

This article is cited in 2 scientific papers (total in 2 papers)

Typical properties of central exponents of diffeomorphisms

V. M. Millionshchikov


Full text: PDF file (1554 kB)

English version:
Mathematical Notes, 1984, 36:6, 946–956

Bibliographic databases:

UDC: 517.938
Received: 07.06.1984

Citation: V. M. Millionshchikov, “Typical properties of central exponents of diffeomorphisms”, Mat. Zametki, 36:6 (1984), 893–912; Math. Notes, 36:6 (1984), 946–956

Citation in format AMSBIB
\Bibitem{Mil84}
\by V.~M.~Millionshchikov
\paper Typical properties of central exponents of diffeomorphisms
\jour Mat. Zametki
\yr 1984
\vol 36
\issue 6
\pages 893--912
\mathnet{http://mi.mathnet.ru/mz6130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=776342}
\zmath{https://zbmath.org/?q=an:0601.34003}
\transl
\jour Math. Notes
\yr 1984
\vol 36
\issue 6
\pages 946--956
\crossref{https://doi.org/10.1007/BF01161590}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AND3200027}


Linking options:
  • http://mi.mathnet.ru/eng/mz6130
  • http://mi.mathnet.ru/eng/mz/v36/i6/p893

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Millionshchikov, “Central exponents of linear systems of differential equations”, Math. USSR-Sb., 58:2 (1987), 541–555  mathnet  crossref  mathscinet  zmath
    2. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    Full text:80
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020